# SDR 2008UALA05576

- Difficulty date: September 3, 2008
- Submitted: September 26, 2008
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 70,276 hours, 11,485 cycles
- Engine: Pwa PW4060
- System (JASC): 2400 · Electrical Power System
- Part: Control Unit
- Part number: 734285E
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EICAS MSG (L,R) UTIL BUSS OFF DISPLAYED. UTILITY BUSS OFF LGT ILLUM. SYS FAILED TO RESET.  BUSS PCU FAILURE.  REPLACED BUSS POWER CONTROL UNIT.TESTS OKAY. RAN BOTH ENGINES & RAN ALL ELECTRICAL POWER SYSTEMS USING ALT BUSSES ALL INDICATION & OPS NORMAL.
